# SDR IPXA12M72488

- Difficulty date: February 22, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 73,780 hours, 11,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING L/E COMPT BEADED DOUBLER CRACKED JUST ABOVE INBD REFUEL/DEFUEL PORT.  REPAIRED LT WING L/E COMPT BEADED DOUBLER BETWEEN X0S616 AND XOS621 REF STA, SA EA 011-5730-A3732, REV I/R AND MD11-5730-46452-A.
